PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Hausdorff–Young inequality for Orlicz spaces on compact hypergroups

Volume 160 / 2020

Vishvesh Kumar, Ritumoni Sarma Colloquium Mathematicum 160 (2020), 41-51 MSC: Primary 43A62, 46E30; Secondary 43A30. DOI: 10.4064/cm7627-4-2019 Published online: 13 December 2019

Abstract

We prove the classical Hausdorff–Young inequality for the Lebesgue spaces on a compact hypergroup using interpolation of sublinear operators. We use this result to prove the Hausdorff–Young inequality for Orlicz spaces on a compact hypergroup.

Authors

  • Vishvesh KumarDepartment of Mathematics
    Indian Institute of Technology Delhi
    Delhi 110 016, India
    e-mail
  • Ritumoni SarmaDepartment of Mathematics
    Indian Institute of Technology Delhi
    Delhi 110 016, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image